Only registered users are allowed to post. To register, please click here

To reduce SPAM, all post from new members with less than 1 post will require approval from web master.

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.
Contact admin click here

This is a non-profit website. We dont even have those annoying advertisement. We tried our best to help anyone that has question about H. pylori. We provide the most accurate answer about H. pylori. You can help us by clicking here donating to keep our forum alive.

AM I DOING THIS RIGHT???

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
hbombzikins
Posts: 38
Joined: Fri Aug 21, 2015 9:24 am

AM I DOING THIS RIGHT???

Post by hbombzikins » Sat Aug 29, 2015 2:00 am

m doing as follows

7am -prilosec

8am- 1 x 500mg tetracycline and 1 x 250 flagyl

10am- 500mg pepto

12pm -500 mg pepto

4pm 1x 500 mg tetracycline and 1x 250mg flagyl

6pm 500mg pepto

7pm prilosec


9pm 500mg pepto

12am 1x 500mg tetracycline and 1 250mg flagyl

 

hbombzikins
Posts: 38
Joined: Fri Aug 21, 2015 9:24 am

Re: AM I DOING THIS RIGHT???

Post by hbombzikins » Sat Aug 29, 2015 2:16 am

Hope I am doing this right

hbombzikins
Posts: 38
Joined: Fri Aug 21, 2015 9:24 am

Re: AM I DOING THIS RIGHT???

Post by hbombzikins » Sat Aug 29, 2015 7:00 am

Also, the only thing I can tolerate eating is mashed potatoes. Is that going to affect the antibiotic treatment?

hbombzikins
Posts: 38
Joined: Fri Aug 21, 2015 9:24 am

Re: AM I DOING THIS RIGHT???

Post by hbombzikins » Mon Aug 31, 2015 5:45 am

I'm on day 4 of treatment and boy I feel awful. Literally have to force the food and pills down :(.
When should I start to feel better? Also Ihave not had black stools or diarrhea like many report. Does this mean the treatment isn't working?

Helico_expert
Site Admin
Posts: 2437
Joined: Wed Mar 02, 2011 7:20 am

Re: AM I DOING THIS RIGHT???

Post by Helico_expert » Tue Sep 01, 2015 2:45 pm

i have responded in your other post. But in general, your plan looks fine. your flagyl dose can go up a little bit more.

side effect normally start kicking in on day 3 or 4. but it is important to continue to avoid antibiotic resistance.

no diarrhea and black stool is good. hopefully you wont experience any more side effects. Try not to think about it. from experience, the more you think about it, the more likely you'll experience it. A good way is to distract yourself by doing work or playing games.

hbombzikins
Posts: 38
Joined: Fri Aug 21, 2015 9:24 am

Re: AM I DOING THIS RIGHT???

Post by hbombzikins » Wed Sep 02, 2015 5:34 am

Should I worry about this not being enough antibiotics? My anxiety is thru the roof and I'm afraid I'm never going to get better

Helico_expert
Site Admin
Posts: 2437
Joined: Wed Mar 02, 2011 7:20 am

Re: AM I DOING THIS RIGHT???

Post by Helico_expert » Wed Sep 02, 2015 9:32 am

your doctor should know your local situation best. if his experience tells him that it works, then you need to have faith in him.

It's difficult for us to judge because H. pylori mutate so quickly and every region seems to have slightly different strain with slightly different properties. So, talk to your doctor and see what he thinks.

Lastly, try to gather the positive thoughts. negative energy will only make it worse. try distract yourself with things you like you to do.

hbombzikins
Posts: 38
Joined: Fri Aug 21, 2015 9:24 am

Re: AM I DOING THIS RIGHT???

Post by hbombzikins » Wed Sep 02, 2015 11:26 am

I'm trying. It's hard as I have been sick in bed for almost2 mmonths

hbombzikins
Posts: 38
Joined: Fri Aug 21, 2015 9:24 am

Re: AM I DOING THIS RIGHT???

Post by hbombzikins » Wed Sep 02, 2015 8:45 pm

I just realized I've been taking these wrong! It's supposed to be every 6 hours not every 8! I'm on day 7...did I just screw myself???

Helico_expert
Site Admin
Posts: 2437
Joined: Wed Mar 02, 2011 7:20 am

Re: AM I DOING THIS RIGHT???

Post by Helico_expert » Thu Sep 03, 2015 12:22 pm

nah... it's alright. just continue the treatment with the right dose. we'll see how it goes a month later.
:)

Post Reply

Return to “Hot Topics and Common forum Issues”